Universidad Complutense de Madrid
E-Prints Complutense

On Interpolation of Function Spaces by Methods Defined by Means of Polygons

Impacto

Descargas

Último año

Cobos, Fernando y Martín, Joaquim (2005) On Interpolation of Function Spaces by Methods Defined by Means of Polygons. Journal of Approximation Theory, 13 (2). pp. 182-203. ISSN 1096-0430 (En prensa)

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

327kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0021904504002096


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We describe the spaces obtained by applying the interpolation methods associated to polygons to
N-tuples of weighted Lp-spaces, N-tuples of classical Lorentz spaces and some other N-tuples of
function spaces.


Tipo de documento:Artículo
Palabras clave:Banach-Spaces; Lorentz Spaces; Reiteration; Equivalence; Families; Duality; Theorem; Real; Interpolation methods associated to polygons; weighted L-P-tuples; Lorentz spaces; interpolation of function spaces
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:15053
Depositado:03 May 2012 09:39
Última Modificación:06 Feb 2014 10:15

Descargas en el último año

Sólo personal del repositorio: página de control del artículo